# SDR SIMA20011311

- Difficulty date: May 11, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C245890001
- Part serial: H989
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3737 - AFTER TAKEOFF FROM DFW, THE LANDING GEAR WAS RETRACTED THE RIGHT MAIN GEAR KEPT CYCLING UP AND DOWN.  CREW RETURNED THE AIRCRAFT TO DFW FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED THE MAIN LANDING GEAR UPLOCK BOX IAW ATR MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
